Canadian Journal of Infectious Diseases and Medical Microbiology

Canadian Journal of Infectious Diseases and Medical Microbiology / 2010 / Article

Open Access

Volume 21 |Article ID 147081 | https://doi.org/10.1155/2010/147081

John M Conly, BL Johnston, "Letter from the Authors", Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 21, Article ID 147081, 1 page, 2010. https://doi.org/10.1155/2010/147081

Letter from the Authors

Abstract

This article has no abstract.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views357
Downloads499
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.